Header

UZH-Logo

Maintenance Infos

The minimal harmonic functions of sojourn processes of certain finite state Markov chains


Bolthausen, E (1979). The minimal harmonic functions of sojourn processes of certain finite state Markov chains. Proceedings of the American Mathematical Society, 77(1):138-144.

Abstract

To a finite state, discrete time Markov chain a new chain is constructed which counts the number of sojourns in each state. This sojourn process is a transient Markov chain. The minimal harmonic functions of this chain are identified.

Abstract

To a finite state, discrete time Markov chain a new chain is constructed which counts the number of sojourns in each state. This sojourn process is a transient Markov chain. The minimal harmonic functions of this chain are identified.

Statistics

Altmetrics

Downloads

67 downloads since deposited on 30 Oct 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Markov chain; sojourn times; harmonic functions; Martin boundary; finite state Markov chains; sojourn processes
Language:English
Date:1979
Deposited On:30 Oct 2009 14:53
Last Modified:06 Dec 2017 21:19
Publisher:American Mathematical Society
ISSN:0002-9939
Publisher DOI:https://doi.org/10.2307/2042732
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0416.60077

Download

Download PDF  'The minimal harmonic functions of sojourn processes of certain finite state Markov chains'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher